# SDR DL76L091177

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 57,029 hours, 8,207 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part serial: DL1173
- Condition: Fractured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING USING AUTO BRAKES 3 NO. 6 BRAKE GOT HOT 8 VS OTHER BRAKES 2-3.  PERFORMED INSP PER AMM05-51-14-212-094  FOUND METAL AND CARB SHAVINGS ON BRAKE ASSY  RMV TIRE AND FOUND TIRE BEARING HOUSING CRACKED AND BROKEN  INSP AXLE NO DAMAGE  REPLACED N MAIN BRAKE AND MAIN TIRE WHEEL SPACER INSTALLED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
